Analysis of bilinear oscillators under harmonic loading using nonlinear output frequency response functions

Peng, Z.K., Lang, Z.Q., Billings, S.A. et al. (1 more author) (2007) Analysis of bilinear oscillators under harmonic loading using nonlinear output frequency response functions. International Journal of Mechanical Sciences, 49 (11). pp. 1213-1225. ISSN 0020-7403

Abstract

Metadata

Authors/Creators:
  • Peng, Z.K.
  • Lang, Z.Q.
  • Billings, S.A.
  • Lu, Y.
Copyright, Publisher and Additional Information: © 2007 Elsevier B.V. This is an author produced version of a paper published in International Journal of Mechanical Sciences. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield)
Depositing User: Sherpa Assistant
Date Deposited: 10 Jan 2008 10:53
Last Modified: 08 Feb 2013 16:55
Published Version: http://dx.doi.org/10.1016/j.ijmecsci.2007.03.009
Status: Published
Publisher: Pergamon-Elsevier Science Ltd
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.ijmecsci.2007.03.009

Download

Filename: pengzk1.pdf

Share / Export

Statistics